Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homeomorphisms of $ B\sp k\times T\sp n$


Author: Terry Lawson
Journal: Proc. Amer. Math. Soc. 56 (1976), 349-350
MSC: Primary 57D60; Secondary 57D80
MathSciNet review: 0402778
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given that a homeomorphism of $ {B^k} \times {T^n} \operatorname{rel} \partial $ that is homotopic to the identity is pseudoisotopic to the identity $ \forall k,n$. The key step is to show that each homeomorphism is pseudoisotopic to any standard finite cover.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D60, 57D80

Retrieve articles in all journals with MSC: 57D60, 57D80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0402778-6
Keywords: Pseudoisotopy, homeomorphism, PL homeomorphism, Hauptvermutung, invertible cobordism, isotopy
Article copyright: © Copyright 1976 American Mathematical Society